MathSciNet Relay Station
MathSciNet bibliographic data
MR2462665 60F10 (60G50)
Aurzada, Frank A short note on small deviations of sequences of i.i.d. random variables with exponentially decreasing weights. Statist. Probab. Lett. 78 (2008), no. 15, 2300–2307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement